MAUDE Adverse Event Report: BAXTER HEALTHCARE - ROUND LAKE EM1200 VALVE SET; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE - ROUND LAKE EM1200 VALVE SET; SET, I.V. FLUID TRANSFER
Catalog Number H938792
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 4 malfunction events.It was reported that four (4) exactamix 1200 valve sets disconnected during compounding, leading to a leak.The reporter stated that the tubing set end has ¿blown off¿ the final bag.There was no patient involvement.No additional information is available.

Brand Name
EM1200 VALVE SET
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE - ROUND LAKE
round lake IL
MDR Report Key8831721
Report Number1416980-2019-04051
Device Sequence Number2586857
Product Code LHI
UDI-Device Identifier00085412477305
UDI-Public(01)00085412477305
Combination Product (Y/N)N
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberH938792
Device Lot Number60159898
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/26/2019
Patient Sequence Number1